# SDR AALA202206084706

- Difficulty date: May 31, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A300*
- Aircraft serial: 6162
- Aircraft time: 25,003 hours, 7,435 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transfer Tube
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN BOARDING AIRCRAFT NOTICED MUSTY DIRTY SOCK SMELL.  PREVIOUS FLIGHT ATTENDANTS ADVISED THEY HAD A FUMES EVENT DURING DESCENT AND LANDING. MAINTENANCE ISOLATED SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202206014706: REPLACED TRANSFER TUBE PACKING'S AND ACCOMPLISHED A SATISFACTORY LEAK CHECK PER AMM 49-52-51 ** (CLOSED)
